# SDR 01FDEA01100

- Difficulty date: December 21, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 26,592 hours, 7,830 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE PER MM 32-31-20-4.
